# SDR SWAA2014011624151

- Difficulty date: December 23, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 69,438 hours, 58,360 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CORRODED AT BS 328 BETWEEN LBL 3 TO RBL 16.  REPAIRED BEAM IAW SRM.
